# SDR A6WA200940084

- Difficulty date: February 17, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 13,620 hours, 12,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED, CRACK LENGTH .800, REPAIR TO PAX DOOR AFT DRAG ANGLE CARRIED OUT IAW REO 601R-52-11-513, REV A. (K)
